# SDR CA120716004

- Difficulty date: June 26, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW124B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING REVENUE FLIGHT AT FL160 AND CHANGING FROM POWER MGT TO CRUISE, CREW HEARD A LOUD NOISE FOLLOWED BY A LOW OIL PRESSURE WARNING AND SMOKE IN THE COCKPIT. CREW SHUTDOWN THE ENGINE AND MADE AN EMERGENCY LANDING.  IT WAS FOUND OUT LEAKING TRANSFER TUBE FORM THE OIL COOLER AND ENGINE WAS STUCK UNABLE TO FREE ROTATE BOTH LP AND HP IMPELLERS.
